# SDR UIEA2025071200941

- Difficulty date: July 11, 2025
- Submitted: July 15, 2025
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 100,457 hours, 21,494 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNCOMMANDED DEPLOYMENT OF PAX O2 MASKS OVER SEATS 17HK.( REPACKED AND STOWED O2 MASKS AT SEATS 17HK IAW AMM 35-21-14. OPS CHK OK. )
